# SDR AALA201801229019

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 16,874 hours, 6,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT GALLEY DOOR EMERGENCY EXIT LIGHT MISSING THE LENS.  REPLACED THE LIGHT ASSY IAW AMM 33-53-01.
